Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Red bump under belly button piercing. What is it? How to get rid of it?

I have had a red bump under the top hole of my bellybutton piercing. It s almost been a year since I ve gotten it done, the first time I had the bump was in June. It took a few weeks and then left on its own. It s back now, probably since November. I don t know what it is or how to get rid of it. It s bled a few times but only when I ve moved too fastly, irritating it. It doesn t hurt otherwise, it feels normal. No green puss, just white. I use dial soap, after I shower. I stopped doing sea salt soaks awhile ago.
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
thanks for your question
probably there is infection of the navel because of piercing.
it needs an antibiotic course and dressing for a few days.
if it does not heal you need to consult a surgeon
hope this will do
take care
Dr MV Subrahmanyam MD;DCH
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor